Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


viracept rash
Aug 31, 1998

can you describe the rash associated with viracept?

Response from Dr. Cohen

Generally a drug rash has similar characteristics - the one to Viracept is not unique except that it is usually never severe as it can rarely be on some antivirals. There rash to Viracept has happened to no more than about 2% of those who have taken it as I recall...

People usually have a rash in the first few weeks on the meds - and it is a diffuse redness on the skin - often on the chest, and maybe the arms and legs. However it can be elsewhere - and can be over the whole body. And there can be fever - sometimes a low grade fever - and occasionally it can be higher. And it can be itchy. And if you stay on the med it would get worse each day - and may take a few days to fade even after you stop the med, since these drugs can deposit in the skin and it can take a while for it to get out of the skin...

Hope that helps. There are books in medical libraries of skin rashes to meds if you need to see it since it is easier to see and understand than it is to describe well..

CC



Previous
Crixivan/ Urine
Next
more info regarding Norvir Panic in Atlanta

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement